American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(82B40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Timothy Chumley, Renato Feres and Hong-Kun Zhang. Diffusivity in multiple scattering systems. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Alexander N. Gorban and Ilya Karlin. Hilbert's 6th Problem: exact and approximate hydrodynamic manifolds for kinetic equations. Bull. Amer. Math. Soc. 51 (2014) 187-246.
Abstract, references, and article information   
View Article: PDF

[3] M. Tidriri. Analysis of a coupled system of kinetic equations and conservation laws: Rigorous derivation and existence theory via defect measures. Trans. Amer. Math. Soc. 357 (2005) 2133-2164. MR 2140435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Benoît Perthame. Mathematical tools for kinetic equations. Bull. Amer. Math. Soc. 41 (2004) 205-244. MR 2043752.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1